# SDR 2008UALA03014

- Difficulty date: May 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 64,809 hours, 10,636 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY PATH LIGHTS FROM ROW 15 TO 21 FLICKERING SWITCH ARMED.  LOOSE CONNECTION.  SECURED LOOSE EEL TRACK ASSEMBLY, OPS GOOD.  AC OK FOR SERVICE.
